# SDR P5CA2021040900089

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,276 hours, 22,506 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 115865
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"STATUS MSG" CABIN ALT AUTO 2.( TRANSFERRED TO MDDR 145043, MEL 21-31-01A , DUE 19APR21, CAT "C".  10APR21 - LP1453888 - M11 - CVG - REMOVED AND REPLACED #2 PRESSURIZATION CONTROLLER IAW B767 AMM 21-31-02 STEP E. OPERATION CHECK GOOD AT THIS TIME. THIS CLEARS MDDR #145043. NOTIFIED MCC. REMOVED PLACARDS. TI: YM 1208Z )
